# SDR IPXA2022041081019

- Difficulty date: March 2, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Duct
- Part number: EVT3745B
- Part serial: 02126
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SUPPLEMENTAL SDR** EXTREMELY LOUD SQUEEL FROM COOLING DUCTING IN E/E COMPARTMENT INFLIGHT SOUNDED LIKE A BEARING FAILURE FOLLOWED BY QUIET. TRANSFERRED TO NRC 244472AVIONIC FAN REMOVED IAW A300-600 MM CHPT 21-21-11-0401 PG1-3. VERIFED EFF PN IAW IPC 21-21-01-18J-100. OK TO INSTALL. INSTALLED AVIONIC FAN IAW A300-600 AMM CHPT 21-21-11-0403 PG 1-3. OPS CHECK GOOD IAW AMM 21-21-11-0401.
